On a theorem in the theory of dimensionality
Compositio Mathematica, Volume 5 (1938), pp. 292-298.
@article{CM_1938__5__292_0,
     author = {Chogoshvili, George},
     title = {On a theorem in the theory of dimensionality},
     journal = {Compositio Mathematica},
     pages = {292--298},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     zbl = {0018.09103},
     language = {en},
     url = {http://www.numdam.org/item/CM_1938__5__292_0/}
}
TY  - JOUR
AU  - Chogoshvili, George
TI  - On a theorem in the theory of dimensionality
JO  - Compositio Mathematica
PY  - 1938
DA  - 1938///
SP  - 292
EP  - 298
VL  - 5
PB  - Johnson Reprint Corporation
UR  - http://www.numdam.org/item/CM_1938__5__292_0/
UR  - https://zbmath.org/?q=an%3A0018.09103
LA  - en
ID  - CM_1938__5__292_0
ER  - 
%0 Journal Article
%A Chogoshvili, George
%T On a theorem in the theory of dimensionality
%J Compositio Mathematica
%D 1938
%P 292-298
%V 5
%I Johnson Reprint Corporation
%G en
%F CM_1938__5__292_0
Chogoshvili, George. On a theorem in the theory of dimensionality. Compositio Mathematica, Volume 5 (1938), pp. 292-298. http://www.numdam.org/item/CM_1938__5__292_0/